# SDR 2002F00496

- Difficulty date: March 28, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FRAME AT FORWARD ACCESS COMPARTMENT AFT OF DOOR AT STATION 227.  (M)
